Author Topic: Sinus issues  (Read 230 times)

[Buddie]

Sinus issues
« on: June 02, 2022, 12:12:38 pm »
Are sinus issues and post nasal drip a symptom of detox? I'm on klonopin.  About a week after he lowered my dose I started to have horrible sinus issues.  Headache, pressure, my cheeks hurt, throat is a bit sore, etc. I've been taking allergy meds and something to help with the mucous.  It sort of helps, but started to feel the same way a day or two ago.  I've always had post nasal drip though, but not like this.  I know some meds can cause this to happen.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sinus issues
« Reply #1 on: June 02, 2022, 02:49:58 pm »
Yes.  This has been one of my worst symptoms. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sinus issues
« Reply #2 on: June 02, 2022, 07:04:38 pm »
Really. That's so weird.  It's been awful.  I started tapering about 2 1/2 weeks ago and the dizziness/nausea/sweating is starting. I feel horrible today.  This is going to be so hard.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sinus issues
« Reply #3 on: June 04, 2022, 05:05:37 am »
Yes I hear you.  I remember the sweats and all of the intensity of my taper...  I don't think anyone could have prepared  me for what I had to endure.  It's still a roller coaster ride for me...  early days, and nothing seems to surprise me anymore...  I remember every 3 weeks or so, I'd make a cut, wait a couple days and be shocked at how intense things got.

Just know that healing is happening.   When you're shaking and spinning, your body is working hard to sort itself out.   I had to develop coping skills I never really had.   Stuff like fiercely protecting my space for healing...  giving myself loving messages when things got rough..... I hope you have some loving support.   This is a great place to check in when you're feeling overwhelmed.....   

Blessings on this most intense part of your taper...  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sinus issues
« Reply #4 on: June 04, 2022, 11:00:55 pm »
Hi, [...] - Yes, sinus issues have been part of my tapering journey, too. Annoying head pounding, feeling like my sinuses are packed (when they're not) and pounding/pulsing loudly in my head, nose dripping, throat mucusy...I read this article by a Dr. Christine Huff, a cardiologist, who got off benzos and now tries to teach other doctors about this process. Anyhow, one of her quotes that I love is "get comfortable with being uncomfortable, and don't worry about the symptoms", or something similar. As someone who can have health anxiety, spending time being okay with crazy symptoms is a new place for me, and it's better when I can let those arriving symptoms roll off a bit, usually through getting someplace quiet, paying attention to my breathing and being in the present. By all means, I am not saying I am doing fabulously with all of this, but i am finding that all kinds of things help by bits, and this helps a bit. ;) [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sinus issues
« Reply #5 on: June 06, 2022, 12:35:36 pm »
Mama Raven...I hear ya....my head feels like it weighs a ton! I have such pressure in my sinuses.  Feels like I have an infection, but I don't. I've been taking over the counter meds for mucus and an allergy pill. That seem to help a bit with clearing it up. It comes and goes. When it is happening is when I have my awful dizzy spells.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sinus issues
« Reply #6 on: June 06, 2022, 12:37:37 pm »
[...]
I do have a fairly good support system. I know my husband and daughter are probably sick of me whining about it. I need to learn to cope with all this in a more positive way. I'm so negative all the time. I enjoy coming here and reading all the posts. It helps. But sometimes it scares me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.